MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 SEPRAMESH IP; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 SEPRAMESH IP; SURGICAL MESH
Catalog Number 5959124
Medical Device Problem Codes Defective Device (2588); Material Deformation (2976); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Adhesion(s) (1695); Pain (1994); Hernia (2240); Injury (2348); Disability (2371)
Date of Event 01/04/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
At this time no conclusions can be made.No lot number has been provided therefore a review of the manufacturing records is not possible at this time.No medical records have been provided.Information is limited at this time.Should additional information be provided a supplemental emdr will be submitted.Note: the information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.
 
Event or Problem Description
The following was alleged by the patient's attorney: (b)(6) 2010: the patient underwent surgery for implant of an unspecified bard/davol sepramesh ip.The patient is making a claim for an adverse patient outcome against the sepramesh ip.The attorney alleges general allegations for "past, present, and future damages, including but not limited to, mental and physical pain and suffering for severe and permanent personal injuries sustained by the patient.".
 
Additional Manufacturer Narrative
At this time no conclusions can be made.No lot number has been provided therefore a review of the manufacturing records is not possible at this time.No medical records have been provided.Addendum: this supplemental emdr is submitted to document additional information provided.Root cause is inconclusive; no conclusion can be made as to the extent to which the implant may have caused or contributed to the patient's postoperative course.Note, the manufacturing date (15-dec-2009) is considered to be a best estimate.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
The following was alleged by the patient's attorney: (b)(6) 2010: the patient underwent surgery for implant of an unspecified bard/davol sepramesh ip.The patient is making a claim for an adverse patient outcome against the sepramesh ip.The attorney alleges general allegations for "past, present, and future damages, including but not limited to, mental and physical pain and suffering for severe and permanent personal injuries sustained by the patient." addendum per additional information provided: (b)(6) 2010 ¿ patient was diagnosed with recurrent ventral hernia thereby underwent laparoscopic repair with the implant of sepramesh ip.Per op notes, ¿the entire omentum was adherent to previously placed mesh which was well incorporated above and below the fascial defect.A piece of sepramesh was placed just below the xiphoid and secured using tacks.¿ (b)(6) 2016 ¿ patient was diagnosed with recurrent incisional hernia thereby underwent open repair with the partial removal of mesh.Per op notes, ¿some adhesions between the omentum and the inside of the sac was amputated.The patient¿s right side had a very wide diastasis and the medial border of his rectus on the right has retreated laterally.The mesh was covered with subcutaneous fat.The mesh was well incorporated on left side.The portion of mesh which was floppy bunched up centrally was removed.The rest of mesh was left insitu.¿.

Brand Name
SEPRAMESH IP
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED 3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
4018258495
MDR Report Key7851465
Report Number1213643-2018-03035
Device Sequence Number11389965
Product Code FTL
UDI-Device Identifier00801741031793
UDI-Public(01)00801741031793(17)111228(10)HUTL0907
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
K063739
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2016
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/28/2011
Device Catalogue Number5959124
Device Lot NumberHUTL0907
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2018
Supplement Date Received by Manufacturer11/12/2025
Initial Report FDA Received Date09/06/2018
Supplement Report FDA Received Date12/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/15/2009
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Disability;
Patient Age66 YR
Patient SexMale